# SDR ASAA11410782

- Difficulty date: December 13, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 59,511 hours, 32,581 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550820321
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER FIXED T/E PANEL SUPPORT ANGLE COMMON TO SIDE OF LEFT FAIRING CRACKED.  REPLACED CRACKED ANGLE WITH NEW PER SRM 51 40 02.
